# SDR AALA202202229266

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A300*
- Aircraft serial: 5751
- Aircraft time: 26,231 hours, 10,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725082700000
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING BAFFLE DOOR 640AZ HAS A DELAMINATED SEAL. REPLACED RIGHT WING BAFFLE DOOR 640AZ PER AMM 57-27-12.
